Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 17, NWS El Paso, TX

August 27, 2016El Paso County, Texas

NWS El Paso, TX issued this flash flood warning at Aug 27, 2016, 8:25 PM MDT for El Paso County, Texas. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2016, 8:25 PM MDT (02:25 UTC)
Expired
Aug 27, 2016, 10:00 PM MDT
In force
95 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County El Paso County, TX

The radar

The El Paso radar (KEPZ), 26 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 2.4 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2016-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 967 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2016-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
967 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2178 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

575 
WGUS54 KEPZ 280225
FFWEPZ
TXC141-280400-
/O.NEW.KEPZ.FF.W.0017.160828T0225Z-160828T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
825 PM MDT SAT AUG 27 2016

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN EL PASO COUNTY IN WESTERN TEXAS...

* UNTIL 1000 PM MDT

* AT 822 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. THESE STORMS ARE TRAILING BACK 
  IN AN ARC FROM NEAR FORT BLISS SOUTHWEST TO DOWNTOWN AND SOUTH EL 
  PASO.  RADAR ESTIMATES OVER AN INCH OF RAIN HAS ALREADY FALLEN. 
  THE HEAVIEST RAIN HAS FALLEN IN A NARROW CORRDOR SOUTH OF I-10
  AND WEST OF THE CORDOVA BRIDGE.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CENTRAL EL PASO...
  SOUTH EL PASO...
  NORTHEAST EL PASO...
  FORT BLISS...
  BIGGS FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF 
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE 
AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3176 10645 3176 10647 3175 10648 3175 10649
      3178 10652 3181 10649 3190 10648 3191 10634
      3177 10634 3174 10639

$$

HARDIMAN
1 follow-up statement
832 
WGUS74 KEPZ 280342
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
942 PM MDT SAT AUG 27 2016

TXC141-280352-
/O.CAN.KEPZ.FF.W.0017.000000T0000Z-160828T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO TX-
942 PM MDT SAT AUG 27 2016

...THE FLASH FLOOD WARNING FOR NORTHWESTERN EL PASO COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED. STANDING WATER MAY STILL BE A PROBLEM
IN SOME AREAS, BUT NEW FLOODING IS NO LONGER EXPECTED TO POSE A 
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3176 10645 3176 10647 3175 10648 3175 10649
      3178 10652 3181 10649 3190 10648 3191 10634
      3177 10634 3174 10639

$$

HARDIMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 2:52 PM MDT, 5 hours 33 minutes earlier.

Area forecast discussion, Aug 27, 2:52 PM MDT, 5 hours 33 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
252 PM MDT SAT AUG 27 2016

.SYNOPSIS...
Moisture and sunlight will continue to combine for scatteredthunderstorms
tonight through at least Wednesday. Our high temperatures will
continue to be below normal because of all the clouds and rain
through the end of the week.

&&

.DISCUSSION...
Moisture and rain chances are on the increase and will continue
for most of the coming week. Currently an upper level ridge well
to our east and a weak upper level trough just to our west
continue to pull moisture up out of Mexico. This morning's
precipitable water value was just over 1.2 inches which is pretty
good. With all the moisture and the weak trough just to our west
we will see scattered evening thunderstorms tonight. The trough
will be slow to dissipate so on Sunday we will again see
scattered thunderstorms across the area. As the moisture continues
to flow into the area we will see an increased threat for heavy
rain and flash flooding. By the first of the week the upper trough
will be gone, but we will still see lots of moisture flowing into
the region. On Tuesday we will see our precipitable water values
continue to rise to around 1.50 inches. With all the moisture in
place we will see lots of clouds which will keep our temperatures
well below normal. It will be a little bit of a challenge to fire
off storms as, at the moment, there is not a clear trigger, but if
storms are able to fire off they will be very efficient rain
producers and could lead to some flash flooding. We will have to
keep an eye on this potential in the days to come.

By Thursday we will see a slight reduction in our moisture flow as
the upper level ridge noses in from the east, but it won't last
long as it almost immediately builds back east and allows for
another surge or moisture in the area for next weekend.

High temperatures will be pretty nice for the next seven days.
Highs on Sunday will run a few degree below normal, then highs on
Monday and Tuesday will be running 5 to 10 degrees below normal
because of all the clouds and moisture. That means on Tuesday
lowland highs could top out around 80 degrees. For the middle part
of next week we will still have plenty of moisture and clouds
around so our highs will still be running around 5 degrees below
normal. Finally by the end of the week with slightly drier
conditions so we will see our highs back to seasonal normals.

&&

.AVIATION...Valid 28/00Z-29/00Z.
P6SM FEW-SCT080-100 SCT-BKN150-200 thru pd with sct to nmrs mountain
and sct lowland 1-3SM TSRA BKN040-060 mainly thru 06Z and after 17Z.
Wind gusts to 40kts with thunderstorms...otherwise E to SE winds
east of divide and W to NW west of divide AOB 12kts through 15Z
then generally becoming easterly.

&&

.FIRE WEATHER...
A moderate low level easterly flow will be developing over the
region over the next couple of days which will keep deep moisture in
place. Scattered to numerous showers and thunderstorms are expected
through midweek with temperatures dropping to slightly below normal
due to the precipitation and expected cloud cover. Winds out of the
east may occasionally be gusty over 20 mph but relative humidities
will remain high...generally above 30 percent during this period.
Vent rates however will be fair to good due to weak winds aloft.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 67  89  66  83 /  40  40  50  60
Sierra Blanca           64  87  64  82 /  30  50  40  60
Las Cruces              63  86  62  81 /  40  50  40  60
Alamogordo              62  88  63  83 /  40  50  40  50
Cloudcroft              48  68  47  63 /  50  70  60  90
Truth or Consequences   61  87  61  81 /  30  50  30  50
Silver City             56  82  56  77 /  40  60  40  60
Deming                  63  88  62  82 /  40  40  30  50
Lordsburg               63  91  62  85 /  30  40  30  50
West El Paso Metro      68  89  67  82 /  40  40  50  60
Dell City               64  88  64  83 /  30  50  30  50
Fort Hancock            67  90  67  85 /  40  50  30  50
Loma Linda              62  83  61  78 /  40  50  40  60
Fabens                  66  90  65  83 /  40  40  40  50
Santa Teresa            66  88  65  82 /  40  40  50  60
White Sands HQ          64  86  64  81 /  40  50  50  60
Jornada Range           61  86  61  81 /  40  50  40  60
Hatch                   63  87  63  83 /  40  50  40  50
Columbus                65  89  64  83 /  50  40  40  50
Orogrande               64  86  64  81 /  40  40  40  60
Mayhill                 51  74  51  68 /  50  70  60  80
Mescalero               52  77  52  71 /  40  70  60  80
Timberon                51  74  51  68 /  50  70  60  80
Winston                 51  80  51  75 /  50  70  40  60
Hillsboro               58  84  57  80 /  50  60  40  60
Spaceport               61  85  60  80 /  40  50  40  60
Lake Roberts            51  83  51  78 /  40  70  50  70
Hurley                  57  83  56  78 /  40  60  40  60
Cliff                   58  90  57  85 /  30  50  40  60
Mule Creek              54  86  53  82 /  30  50  30  60
Faywood                 57  85  57  80 /  40  60  40  60
Animas                  61  90  60  84 /  30  40  40  40
Hachita                 62  89  60  83 /  40  40  40  50
Antelope Wells          61  88  60  83 /  50  50  50  40
Cloverdale              59  84  58  78 /  40  50  50  40

&&

.EPZ Watches/Warnings/Advisories...
NM...None.
TX...None.
&&

Brice/Grzywacz
Hazardous weather outlook, Aug 27, 11:29 AM MDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1129 AM MDT SAT AUG 27 2016

NMZ401>417-TXZ418>424-281730-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1129 AM MDT SAT AUG 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
MOISTURE IS SLOWLY ON THE INCREASE ACROSS THE AREA SO WE WILL SEE
A FEW MORE THUNDERSTORMS THIS AFTERNOON AND EVENING. A FEW STORMS
WILL PRODUCE SOME HEAVY RAIN WHICH COULD LEAD TO SOME ISOLATED
FLOODING OF LOW WATER CROSSING AND FLOOD PRONE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
OUR MOISTURE LEVELS WILL CONTINUE TO INCREASE SO THAT THE THREAT
OF FLASH FLOODING WILL ALSO GO UP. BEST CHANCES FOR WIDE SPREAD
HEAVY RAIN WILL BE FROM LATE MONDAY INTO WEDNESDAY. BUT IT LOOKS
LIKE OUR RAIN CHANCES WILL CONTINUE THROUGH THE END OF THE COMING
WEEK.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Aug 27, 5:02 PM MDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
502 PM MDT SAT AUG 27 2016

NMZ410-272345-
NORTHERN DONA ANA COUNTY NM-
502 PM MDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DONA ANA COUNTY
UNTIL 545 PM MDT...

AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF RINCON...MOVING NORTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RINCON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3244 10706 3259 10719 3276 10705 3255 10682
TIME...MOT...LOC 2301Z 230DEG 10KT 3256 10706

CRESPO
Local storm report, Aug 27, 7:00 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
700 PM MDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             2 E LOMA LINDA          31.83N 105.94W
08/27/2016  E1.25 INCH       HUDSPETH           TX   PUBLIC

            MOTORISTS ENCOUNTERED HALF DOLLAR SIZED HAIL ABOUT 2 MI
            WEST OF THE BORDER PATROL CHECK POINT. SMALLER HAIL
            OBSERVED AT THE CHECKPOINT ITSELF.

&&

EVENT NUMBER EPZ1600306

HARDIMAN
Special weather statement, Aug 27, 7:05 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
705 PM MDT SAT AUG 27 2016

NMZ412-413-280130-
SOUTHERN TULAROSA BASIN NM-CENTRAL TULAROSA BASIN NM-
705 PM MDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO COUNTY UNTIL
730 PM MDT...

AT 704 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOLLOMAN AIR FORCE BASE...OR 9 MILES SOUTHWEST OF ALAMOGORDO...MOVING
NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALAMOGORDO...WHITE SANDS NATIONAL MONUMENT...HOLLOMAN AIR FORCE BASE
AND BOLES ACRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3266 10612 3272 10629 3300 10612 3286 10594
TIME...MOT...LOC 0104Z 218DEG 14KT 3282 10610

CRESPO
Special weather statement, Aug 27, 7:16 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
716 PM MDT SAT AUG 27 2016

TXZ420-280200-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
716 PM MDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO AND
NORTHWESTERN HUDSPETH COUNTIES UNTIL 800 PM MDT...

AT 715 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LOMA LINDA...MOVING NORTHEAST AT 5 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DESERT HAVEN AND LOMA LINDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3180 10599 3186 10600 3198 10595 3191 10567
TIME...MOT...LOC 0115Z 210DEG 6KT 3187 10596

CRESPO
Special weather statement, Aug 27, 7:21 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
721 PM MDT SAT AUG 27 2016

NMZ412-413-280200-
SOUTHERN TULAROSA BASIN NM-CENTRAL TULAROSA BASIN NM-
721 PM MDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DONA ANA AND WEST
CENTRAL OTERO COUNTIES UNTIL 800 PM MDT...

AT 720 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHEAST OF WHITE SANDS MISSILE RANGE HEADQUARTERS...MOVING
NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL DONA
ANA, WEST CENTRAL OTERO COUNTIES AND HIGHWAY 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3227 10633 3249 10644 3267 10635 3257 10608
TIME...MOT...LOC 0120Z 207DEG 7KT 3246 10629

CRESPO
Special weather statement, Aug 27, 7:36 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
736 PM MDT SAT AUG 27 2016

NMZ411-413-TXZ418>420-280215-
SOUTHERN TULAROSA BASIN NM-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
WESTERN EL PASO COUNTY TX-EASTERN/CENTRAL EL PASO COUNTY TX-
736 PM MDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DONA ANA...
SOUTHWESTERN OTERO AND NORTHERN EL PASO COUNTIES UNTIL 815 PM MDT...

AT 736 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ANTHONY TO NEAR SUNLAND PARK. MOVEMENT WAS
EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ANTHONY...WEST EL PASO...CHAPARRAL...FAR EAST EL PASO...
SANTA TERESA...NORTHEAST EL PASO...EAST EL PASO...CENTRAL EL PASO...
HORIZON CITY...MISSION VALLEY...VINTON...SUNLAND PARK...CANUTILLO...
FORT BLISS...LA UNION...BERINO...CHAMBERINO...WESTWAY...
ANTHONY GAP AND FRANKLIN MOUNTAINS STATE PARK.

LAT...LON 3173 10638 3176 10645 3175 10650 3178 10653
      3179 10665 3208 10674 3218 10626 3168 10610
TIME...MOT...LOC 0136Z 265DEG 28KT 3203 10664 3181 10657

CRESPO

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 6:35 PM MDTSevere Thunderstorm WarningEPZHudspeth40 min
Aug 27, 7:16 PM MDTSpecial Weather StatementEPZEl Paso44 min
Aug 27, 7:17 PM MDTAreal Flood AdvisoryEPZHudspeth118 min
Aug 27, 7:36 PM MDTSpecial Weather StatementEPZEl Paso39 min
Aug 27, 7:48 PM MDTSevere Thunderstorm WarningEPZEl Paso57 min
Aug 27, 7:56 PM MDTAreal Flood AdvisoryEPZEl Paso3 hr
Aug 27, 8:40 PM MDTSpecial Weather StatementEPZEl Paso50 min
Aug 27, 11:11 PM MDTAreal Flood AdvisoryEPZHudspeth3 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.